# SDR YENA2024012400090

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN HOLE H1 (UPPER INBOARD POS) LOCATED ON DOORSTOP FITTING 7 FRAME 16 RH; CRACK DIRECTION: 06 OCLOCK, D1-D2=0. 099 INCH; (RESOLVED ON W/O: 1243677 TASKCARD: NR-00027) REF AEROMAN WO 2023 464/1 NR 2023-731940 PERFORMED PERMANENT REPAIR ON OPEN HOLE H1 (UPPER INBOARD POS) LOCATED ON DOOR STOP FITTING 7 FRAME 16 RH I.A.W. A320 SRM 53-11-12-300-010. FINAL DIAMETER OF HOLE BEFORE BUSH INSTALLATION IS 0.408 INCH. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 10700FC / FH NOT RELEVANT FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 10700FC / FH NOT RELEVANT WITH INSPECTION METHOD NTM I.A.W. A320 SRI 53-11-12-205-005 TABLE 001. WORK ACCOMPLISHED BY AEROMAN TECH 8671320 RII BY AEROMAN QC M PERAZA 341 FUR-A320-53-01075.
